Show simple item record Kutnar, Klavdija Marusic, Dragan Morris, Dave Witte Morris, Joy Sparl, Primoz 2018-07-10T19:25:36Z 2018-07-10T19:25:36Z 2012
dc.identifier.citation Kutnar, K., Marusic, D., Morris, D. W., Morris, J., & Sparl, P. (2012). Hamiltonian cycles in Caley graphs whose order has few prime factors. Ars Mathematica Contemporanea, 5(1), 27-71 en_US
dc.description Open access, licensed under Creative Commons en_US
dc.description.abstract We prove that if Cay(G;S) is a connected Cayley graph with n vertices,and the prime factorization of n is very small, then Cay(G;S) has a hamiltonian cycle. More precisely, if p, q, and r are distinct primes, then n can be of the form kp with 24 6= k < 32, or of the form kpq with k ≤ 5,or of the form pqr,or of the form kp2 with k ≤ 4,or of the form kp3 with k ≤ 2. en_US
dc.language.iso en_US en_US
dc.publisher Drustvo Matematikov, Fizikov in Astronomov en_US
dc.subject Caley graph en_US
dc.subject Hamiltonian cycles en_US
dc.subject.lcsh Caley graphs
dc.subject.lcsh Graph theory
dc.title Hamiltonian cycles in Caley graphs whose order has few prime factors en_US
dc.type Article en_US
dc.publisher.faculty Arts and Science en_US
dc.publisher.department Department of Mathematics and Computer Science en_US
dc.description.peer-review Yes en_US
dc.publisher.institution University of Primorska en_US
dc.publisher.institution University of Ljubljana en_US
dc.publisher.institution University of Lethbridge en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record